advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Garden Grove, California, USA:

I had to discontinue using my pump and go back to using the needle because, when I gave a bolus, it burned very badly. I called the pump manufacturer nurse today who has never heard of this and neither has my doctor.So now I am on 70/30 again, and my sugar is creeping back up.

Answer:

This could be some type of allergy. If you are using Humalog, try NovoLog or vice versa. All other kinds of Regular insulin would also be fine to try with the insulin pump to see if the same thing happens or not. Your physician may have some insulin samples to let you try. Also, it could be some allergy to something in the catheter, so you may want to try another brand of catheter to see if the same thing happens.

SB

DTQ-20021101204536
Original posting 13 Nov 2002
Posted to Insulin Pumps

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:38
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.